# SDR VTZA97694

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 901
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Switch
- Part number: 2TW11
- Condition: Broken
- Location: Nr 1/2
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6398 - BOS-PWM - DURING CLIMB, A/C MADE AN UNSHEDULED LANDING DUE TO COMPASS NR 1 AND NR 2 SWITCH BROKE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED SWITCH, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
